I am 50 year Old female, since last March I started with vertigo which followed by high blood pressure problems was
given accupril for regulate my blood pressure instead it made it worst after 3mth of using it - they advised me I was
allergic to accupril - this caused me angioedma. In June I was told I had blood in the urine, in July August and Sept.
I had my period everyday causing anemia.
The angioedma seemed to be in control until Dec 2008 - since this date I have experience the angioedma symptoms
everyday. I am presently on Benadryl 3xday along with Hydroxyzine 25mg 2x a day. In January I have abdominal
swelling every day.
I thought that maybe menopause was causing all these symptoms,there I had hormonial test done my FSH is at 22.2
Estradiol 1155, Cortisol 518.
I also had a vaginal ultrasound done which showed that the lining was 1.6 thickness therefore last week I had a biopsy done.
I am at a lost totally not in control of my body - the angioedma seem worst two weeks prior to my period therefore I
was under the impression that it could be linked to the hormones.
Please help I am really getting depressed not knowing what is happening. I feel that doctors think that its anxiety
and that nothing is wrong with me. But I certainly do not think so all this is getting me very anxious.
I'm glad that you had the biopsy done. You will probably need some progesterone therapy to clean that lining out, if the biopsy shows benign tissue, and I certainly hope that it does!
There are some reports in the literauture of hormone-dependent angioedema, so your symptoms could be related to the menopause. I am definitely not an expert on angioedema though! It seems to be exacerbated by estrogens and relieved somewhat by androgens (male-type hormones), so the wild hormone swings of the peri-menopause could cause some problems. Looking ahead however, it seems likely that
once menopause is completed ( no period for one year ) that the symptoms will improve.
I think that many people in the throws of the peri-menopause feel out of control!
Just try to remember that it is temporary! You might do better treating symptoms such as hotflushes with progesterone rather than estrogen. Don't completely write of anti-anxiety medications such as Paxil or Buspar too!
Hang in there!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.